Weaning off beta blocker (Nadolol)
I have been on Nadolol for SVT since May 2009, 40mg. Prior to this I was having frequent episodes, and since that time have not had any.
In September this year I cut down to 20mg, largely as I was wanting to get fit and the beta blocker was getting in the way.
In the last week or so my pulse has dropped quite significantly, and yesterday was at times as low as 38. Usual for me is mid 50s. I am 41 and semi fit, but not fit enough to have that low a pulse lol. BP has remained constant at 110/70.
My GP said to stop the Nadolol immediately, but I was reluctant as am fearful of going back to frequent SVT attacks and hospital trips, adenosine etc. Also, I find it odd that this occurs on 20mg and didn't on 40mg!
So for the past 3 nights I have taken 1/4 of a pill (10mg) - I am thinking this is probably a negligible dose as the usual dose is between 40 and 320mg.
Today my pulse is up around 60 which I know is on the low end of normal, but it is a lot higher than 38. I am starting to get a bit of anxiety which I guess could be from increased adrenaline from less meds.
Has anyone come off Nadolol specifically? I don't want the SVT back, but would love to get off the pills IF I can do so safely.